MathSciNet Relay Station
MathSciNet bibliographic data
MR896012 20K20 (03E35 03E75 20K25)
Mekler, Alan H. The structure of groups which are almost the direct sum of countable abelian groups. Trans. Amer. Math. Soc. 303 (1987), no. 1, 145–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement